Communications in Mathematical Physics

, Volume 287, Issue 1, pp 179–209

Gauged Laplacians on Quantum Hopf Bundles


    • Dipartimento di Matematica e InformaticaUniversità di Trieste
    • INFN
  • Cesare Reina
    • Scuola Internazionale Superiore di Studi Avanzati
  • Alessandro Zampini
    • Institut für Angewandte MathematikUniversität Bonn
    • Max Planck Institut für Mathematik
Open AccessArticle

DOI: 10.1007/s00220-008-0672-5

Cite this article as:
Landi, G., Reina, C. & Zampini, A. Commun. Math. Phys. (2009) 287: 179. doi:10.1007/s00220-008-0672-5


We study gauged Laplacian operators on line bundles on a quantum 2-dimensional sphere. Symmetry under the (co)-action of a quantum group allows for their complete diagonalization. These operators describe ‘excitations moving on the quantum sphere’ in the field of a magnetic monopole. The energies are not invariant under the exchange monopole/antimonopole, that is under inverting the direction of the magnetic field. There are potential applications to models of quantum Hall effect.

Download to read the full article text

Copyright information

© The Author(s) 2008